Alert archive / New York / Special Weather Statements in 2014

Special Weather Statement, NWS Buffalo, NY

July 14, 2014Ontario County, New York

NWS Buffalo, NY issued this special weather statement at Jul 14, 2014, 3:39 PM EDT for Ontario County, New York. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2014, 3:39 PM EDT (19:39 UTC)
Expired
Jul 14, 2014, 4:45 PM EDT
In force
66 min
Issued by
NWS Buffalo, NY

County Ontario County, NY

The radar

The Buffalo radar (KBUF), 112 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2014-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2014-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
919 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

689 
WWUS81 KBUF 141939
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
339 PM EDT MON JUL 14 2014

NYZ003-004-014-142045-
MONROE NY-ONTARIO NY-WAYNE NY-
339 PM EDT MON JUL 14 2014

...STRONG THUNDERSTORM DEVELOPING OVER THE AREA...

* AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND VERY     
  HEAVY RAINFALL. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF        
  VICTOR...AND MOVING EAST AT 20 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  MENDON...
  HOLCOMB AND EAST BLOOMFIELD...
  VICTOR...
  MACEDON...
  MANCHESTER AND SHORTSVILLE...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.

LAT...LON 4312 7725 4290 7720 4287 7755 4300 7755

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jul 14, 1:52 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jul 14, 1:52 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
152 PM EDT MON JUL 14 2014

.SYNOPSIS...
AN UPPER LEVEL TROUGH DEEPENING ACROSS THE GREAT LAKES WILL ALLOW
FOR ANOTHER ROUND OF SCATTERED TO NUMEROUS AFTERNOON SHOWERS AND
THUNDERSTORMS SOUTH OF LAKE ONTARIO...WITH THESE BECOMING A LITTLE
MORE NUMEROUS ON TUESDAY AS A LOW PRESSURE SYSTEM MOVES ACROSS THE
GREAT LAKES. BEHIND THIS LOW...DRIER WEATHER WILL RETURN FOR THE
REMAINDER OF THE WEEK ALONG WITH A PERIOD OF BELOW NORMAL
TEMPERATURES.

&&

.NEAR TERM /THROUGH TONIGHT/...
RADAR IMAGERY EARLY THIS AFTERNOON SHOWING SCATTERED SHOWERS AND
ISOLATED THUNDER DEVELOPING ACROSS THE SOUTHERN TIER...FINGER LAKES
AND GENESEE VALLEY. THIS ACTIVITY SHOULD CONTINUE TO INCREASE IN
COVERAGE THROUGH MID TO LATE AFTERNOON...WITH GREATEST COVERAGE
EXPECTED FROM THE SOUTHERN TIER INTO THE FINGER LAKES AND CENTRAL NY
WITHIN A REGION OF STRONGER UPPER LEVEL DIVERGENCE IN THE RIGHT
ENTRANCE REGION OF A JET STREAK NOTED IN WATER VAPOR IMAGERY LIFTING
THROUGH THE LOWER LAKES. ACROSS THE NIAGARA FRONTIER AND NORTH
COUNTRY COVERAGE SHOULD REMAIN MUCH MORE SPOTTY.

TONIGHT...ANY DIURNALLY-DRIVEN CONVECTION SHOULD WANE THIS EVENING
WITH THE LOSS OF HEATING AND THE DISSIPATION OF THE LAKE BREEZE
BOUNDARIES...PERHAPS RESULTING IN A BRIEF LULL BEFORE CONVECTIVE
POTENTIAL STARTS TO RISE AGAIN OVERNIGHT IN CONJUNCTION WITH THE
FURTHER DEVELOPMENT/APPROACH OF A WEAK SURFACE WAVE ATTENDANT TO THE
BURGEONING UPPER TROUGH. HAVE CONTINUED TO COVER THIS WITH SOME
CHANCE POPS FOR NOW...WITH THE HIGHEST PROBABILITIES EXTENDING
ACROSS FAR WESTERN NEW YORK AND THE NORTH COUNTRY WITH TIME.

WITH RESPECT TO TEMPERATURES...850 MB READINGS OF +13C TO +16C
SHOULD SUPPORT HIGHS MOSTLY IN THE LOWER TO MID 80S TODAY...THOUGH
AREAS ALONG THE IMMEDIATE LAKESHORES /ESPECIALLY LAKE ONTARIO/ WILL
BE SOMEWHAT COOLER. FOLLOWING THIS...LOWS TONIGHT WILL FALL BACK
INTO THE LOWER TO MID 60S.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
ON TUESDAY MORNING...THE LAST OF A SERIES OF WEAK FRONTAL BOUNDARIES
WILL BE IN THE PROCESS OF CROSSING WESTERN NY...OR IT WILL MOVE INTO
WESTERN NY DURING THE MORNING.  THUS A CONTINUED CHANCE FOR SHOWERS
AND THUNDERSTORMS REMAINS IN THE FORECAST...WITH A SLIGHT DRYING
TREND EXPECTED OVER THE WEST IN THE AFTERNOON AS THE FRONT MOVES
EAST.

TUESDAY NIGHT RELATIVELY COLD AIR ALOFT WILL POUR INTO THE
REGION...WITH 850MB TEMPERATURES DROPPING TO AROUND 7C OVER LAKE
ERIE TOWARD WEDNESDAY MORNING...ABOUT 15C COOLER THAN THE LAKE
TEMPERATURE. THESE TEMPERATURES ARE ABOUT 2SD BELOW NORMAL FOR
THIS TIME OF YEAR. THE COLDEST AIR ALOFT SHOULD REMAIN A LITTLE
WEST OF LAKE ONTARIO. THIS SHOULD RESULT IN AMPLE LAKE EFFECT
CLOUD DEVELOPMENT IN THE MORNING OVER MAINLY LAKE ERIE...WITH
SOMEWHAT OF A HYBRID OF SUMMER LAKE SHADOWS...LAKE EFFECT
CLOUDS...AND DAYTIME INLAND CUMULUS RESULTING IN VARIABLE CLOUD
COVER DEPENDING ON TIMING AND LOCATION...BUT WITH THE MOST CLOUD
COVER INLAND. THERE MAY BE SOME LAKE EFFECT RAIN SHOWERS DURING
THE MORNING...BUT DRY AIR ALOFT MOVES IN DURING THE DAY...AND THUS
EXPECT ANY SHOWERS TO END FAIRLY QUICKLY. TEMPERATURES WILL
STRUGGLE INTO THE MID TO UPPER 60S. WITH SOME GUSTY
WINDS...RELATIVELY COOL DEWPOINTS...AND VARIABLE CLOUD COVER...IT
MIGHT FEEL MORE LIKE SEPTEMBER RATHER THAN JULY.

THIS WILL SET THE STAGE FOR A DRY NIGHT WEDNESDAY NIGHT AS HIGH
PRESSURE BEGINS TO TAKE HOLD.  THE ONLY SIGNIFICANT WEATHER EXPECTED
IS THE USUAL INLAND VALLEY FOG...WHICH MAY BE A BIT MORE WIDESPREAD
THAN NORMAL FOR THIS TIME OF YEAR.  TEMPERATURES WILL BOTTOM OUT
NEAR 50 ALONG AND NORTH OF THE THRUWAY...AND IN TO THE 40S WELL
INLAND.  THIS IS NEAR RECORD TERRITORY.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
A WEAKENING UPPER LEVEL TROUGH WILL REMAIN OVER QUEBEC ON THURSDAY
WHILE HIGH PRESSURE AT THE SURFACE SLOWLY BUILDS INTO THE OH VALLEY
AND EVENTUALLY LOWER GREAT LAKES REGION.  THIS PATTERN WILL RESULT
IN A DRY DAY FOR THE REGION WITH SOME INLAND CUMULUS DURING THE
AFTERNOON.  DUE TO THE RELATIVELY COOL AIRMASS ALOFT...TEMPERATURES
WILL STILL BE ABOUT 10F BELOW NORMAL WITH HIGHS GENERALLY NEAR OR
JUST BELOW 70F.

HIGH PRESSURE SHOULD BE OVERHEAD FRIDAY WITH NEAR NORMAL
TEMPERATURES.  SOME CIRRUS MAY BE SLOWLY MOVING IN FROM THE
SOUTHWEST AS THE NEXT SYSTEM APPROACHES.

THERE IS SOME UNCERTAINTY FOR THE NEXT WEEKEND WITH THE UPPER LEVEL
TROUGH CURRENTLY OVER THE PACIFIC NORTHWEST.  THIS SYSTEM IS
FORECAST TO BE OVER THE GREAT LAKES REGION ON SATURDAY AND CREATE A
SLOW MOVING SURFACE TROUGH OVER THE MS VALLEY AND THEN INTO THE OH
VALLEY.  WILL INTRODUCE A CHANCE OF SHOWERS AND THUNDERSTORMS FOR
SATURDAY IN ADDITION TO SUNDAY.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
A PLUME OF LOW LEVEL MOISTURE EXTENDING FROM THE INTERIOR SOUTHERN
TIER INTO CENTRAL NY AND THE HIGHER TERRAIN EAST OF LAKE ONTARIO
WILL CONTINUE TO PRODUCE AREAS OF MVFR CIGS ACROSS HIGHER TERRAIN
THROUGH MID AFTERNOON BEFORE SLOWLY IMPROVING TO LOW END VFR.
ELSEWHERE A MIX OF CUMULUS AND A MID LEVEL DECK WILL PRODUCE MAINLY
VFR CIGS ACROSS LOWER ELEVATIONS. SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS WILL BECOME A LITTLE MORE NUMEROUS DURING THE MID AND
LATE AFTERNOON FROM THE SOUTHERN TIER INTO THE FINGER LAKES AND
CENTRAL NY...WITH ISOLATED SHOWERS DEVELOPING ELSEWHERE. THE HEAVIER
SHOWERS AND STORMS WILL PRODUCE BRIEF/SPOTTY MVFR TO IFR CONDITIONS.

THE FIRST ROUND OF SHOWERS WILL TAPER OFF FROM WEST TO EAST THIS
EVENING AND LEAVE SOME DRY TIME. THE NEXT ROUND OF SHOWERS WILL
ENTER WESTERN NY LATE TONIGHT AS A STRONG MID LEVEL TROUGH MOVES
INTO THE REGION. THESE SHOWERS WILL OVERSPREAD THE REST OF THE AREA
DURING THE FIRST HALF OF TUESDAY WITH A PERIOD OF MVFR POSSIBLE. LOW
LEVEL MOISTURE MAY ALSO PRODUCE SOME MVFR/IFR CIGS ACROSS THE HIGHER
TERRAIN WESTERN SOUTHERN TIER AND FINGER LAKES LATE TONIGHT AND
TUESDAY MORNING. THIS SECOND BATCH OF RAIN WILL GRADUALLY TAPER OFF
FROM WEST TO EAST DURING THE AFTERNOON WITH FLIGHT CONDITIONS ALSO
IMPROVING TO MAINLY VFR FROM WEST TO EAST.

OUTLOOK...
WEDNESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS.
THURSDAY AND FRIDAY...MAINLY VFR.
SATURDAY...MAINLY VFR WITH A CHANCE OF SHOWERS.

&&

.MARINE...
WITH A WEAK PRESSURE GRADIENT REMAINING IN PLACE...GENERALLY LIGHT
FLOW WILL PERSIST OVER THE LAKES THROUGH TONIGHT. THIS WILL ALLOW
FOR THE DEVELOPMENT OF LOCAL LAKE BREEZE CIRCULATIONS THIS AFTERNOON.

AFTER THAT...SOUTHWESTERLY LOW LEVEL FLOW WILL STRENGTHEN AGAIN ON
TUESDAY WITH THE PASSAGE OF A WEAK WAVE OF LOW PRESSURE AND ITS
ATTENDANT COLD FRONT. THIS SHOULD EVENTUALLY REQUIRE ANOTHER ROUND
OF SMALL CRAFT ADVISORIES FOR LAKE ERIE...AND PERHAPS PORTIONS OF
LAKE ONTARIO. BEHIND THIS SYSTEM...WINDS WILL DIMINISH TUESDAY NIGHT
AND WEDNESDAY AS HIGH PRESSURE BUILDS INTO THE LOWER GREAT LAKES.

UNSEASONABLY COOL TEMPERATURES ALOFT ON WEDNESDAY MORNING COULD
PRODUCE SOME LAKE EFFECT CLOUDS AND PERHAPS EVEN A FEW ISOLATED
WATERSPOUTS.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...JJR
NEAR TERM...HITCHCOCK/JJR
SHORT TERM...ZAFF
LONG TERM...ZAFF
AVIATION...HITCHCOCK
MARINE...JJR
Hazardous weather outlook, Jul 14, 5:01 AM EDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
501 AM EDT MON JUL 14 2014

NYZ001>008-010>014-019>021-085-150915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
501 AM EDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-150915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
501 AM EDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE WILL BE A CHANCE FOR WATERSPOUTS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Jul 14, 2:30 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
230 PM EDT MON JUL 14 2014

NYZ021-141930-
ALLEGANY NY-
230 PM EDT MON JUL 14 2014

...LINE OF STRONG THUNDERSTORMS DEVELOPING OVER ALLEGANY COUNTY...

* AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND
  VERY HEAVY RAIN.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 6 MILES WEST OF ALFRED TO 18 MILES SOUTHWEST OF WELLSVILLE...
  AND MOVING NORTHEAST AT 30 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
  BOLIVAR...
  SCIO...
  ALFRED...
  WELLSVILLE...
  ANDOVER...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! THESE STORMS WILL ALSO PRODUCE VERY HEAVY
RAINFALL WHICH WILL PRODUCE SOME MINOR FLOODING IN POOR DRAINAGE
AREAS. SOME SMALL HAIL IS ALSO POSSIBLE.

LAT...LON 4199 7828 4215 7827 4243 7773 4200 7774
      4199 7775

HITCHCOCK
Special weather statement, Jul 14, 3:34 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
334 PM EDT MON JUL 14 2014

NYZ021-142030-
ALLEGANY NY-
334 PM EDT MON JUL 14 2014

...STRONG THUNDERSTORMS MOVING OVER SOUTHEAST ALLEGANY COUNTY...

* AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN.  THIS
  STORM WAS LOCATED NEAR WHITESVILLE...AND MOVING EAST AT 20 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  WHITESVILLE...

THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS. THIS SAME
STORM ALSO PRODUCE HEAVY RAINFALL THROUGH MUCH OF SOUTHERN ALLEGANY
COUNTY FROM BOLIVAR TO WELLSVILLE...WHERE HIGH WATER MAY PERSIST IN
POOR DRAINAGE AREAS.

LAT...LON 4199 7828 4204 7828 4220 7774 4208 7773
      4200 7774 4199 7775

HITCHCOCK
Special weather statement, Jul 14, 3:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
339 PM EDT MON JUL 14 2014

NYZ003-004-014-142045-
MONROE NY-ONTARIO NY-WAYNE NY-
339 PM EDT MON JUL 14 2014

...STRONG THUNDERSTORM DEVELOPING OVER THE AREA...

* AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND VERY
  HEAVY RAINFALL. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF
  VICTOR...AND MOVING EAST AT 20 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  MENDON...
  HOLCOMB AND EAST BLOOMFIELD...
  VICTOR...
  MACEDON...
  MANCHESTER AND SHORTSVILLE...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.

LAT...LON 4312 7725 4290 7720 4287 7755 4300 7755

HITCHCOCK

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 2:30 PM EDTSpecial Weather StatementBUFAllegany60 min
Jul 14, 3:34 PM EDTSpecial Weather StatementBUFAllegany56 min
Jul 14, 3:46 PM EDTSevere Thunderstorm WarningBUFMonroe, Ontario59 min
Jul 14, 3:57 PM EDTTornado WarningBUFOntario33 min
Jul 14, 4:28 PM EDTTornado WarningBUFOntario27 min
Jul 14, 4:51 PM EDTSmall Craft AdvisoryBUF54 hr
Jul 14, 6:43 PM EDTSpecial Weather StatementBUFCattaraugus47 min

Nearby

Special Weather Statements in New York, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.